Find Information About:

Drugs & Supplements

Get information and reviews on prescription drugs, over-the-counter medications, vitamins, and supplements. Search by name or medical condition.

Pill Identifier

Pill Identifier

Having trouble identifying your pills?

Enter the shape, color, or imprint of your prescription or OTC drug. Our pill identification tool will display pictures that you can compare to your pill.

Get Started

My Medicine

Save your medicine, check interactions, sign up for FDA alerts, create family profiles and more.

Get Started

WebMD Health Experts and Community

Talk to health experts and other people like you in WebMD's Communities. It's a safe forum where you can create or participate in support groups and discussions about health topics that interest you.

  • Second Opinion

    Second Opinion

    Read expert perspectives on popular health topics.

  • Community


    Connect with people like you, and get expert guidance on living a healthy life.

Got a health question? Get answers provided by leading organizations, doctors, and experts.

Get Answers

Sign up to receive WebMD's award-winning content delivered to your inbox.

Sign Up


All communities will be placed in read-only mode (you will be able to see and search for posts but not start or reply to discussions) as we conduct maintenance. We will make another announcement when posting is re-opened. Thank you for your continued support and patience, and if you have any further questions, please email

Yours in health,
WebMD Community Management

Damaged ear
PierreEls posted:
I am a man of 51 years old.I am a South African working in Saudi Arabia.I had my ears cleaned (wax removal) at the site clinic.The doctor used a seringe with water to clean both my ears. Right after the "cleaning" was done, a ringing, buzzing started in my ears/head. This is ongoing for about 2 weeks now.I went to the hospital in Saudi and the ENT doctor had me take a hearing test. Apparently my "high frequency" side of hearing was not as supposed to be.The doctor gave my "Genseng 500" tablets to drink for one month. I requested an MRI but he said this was not necessary. Could the doctor at the site clinic damged my ear/s when cleaning. He used the seringe about 5 times in each ear before he was done.While he was doing this I could feel some pain. The hospital docter told me I could have TINNITUS. I think my ear could have been damaged or water could be in my ear still. What can I do?Can this be TINNITUS? What alternative is there to find out.
Thank you - Please help!
rohvannyn responded:
Tinnitus just means "ringing in the ears." It can be traced to a specific cause, or sometimes the cause cannot be found. I can't think how ginseng could be a help for it. I don't think an MRI would be much help either though. If you felt pain, maybe there was a little damage, or maybe there was a little infection in there to begin with that was irritated by the cleaning? Did you have ear problems in the first place that you tried to resolve by having your ears cleaned? It could have been a cause, or it could have been a coincidence. Someone with more experience, who can see your ears up close, is needed.

'Your focus determines your reality.' --QGJ

Helpful Tips

Your Home Black BagExpert
Doctors used to carry black bags containing all the medical tools they would need for a home visit. Of course, that rarely happens anymore. ... More
Was this Helpful?
32 of 54 found this helpful

Expert Blog

Focus on Flu

Find answers to your questions about seasonal flu issues and answers to your concerns about the flu season and H1N1...Read More

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.